MathSciNet Relay Station
MathSciNet bibliographic data
MR2390532 (2009d:60143) 60G51 (28A80 60G17 60J25)
Khoshnevisan, Davar; Xiao, Yimin Packing dimension of the range of a Lévy process. Proc. Amer. Math. Soc. 136 (2008), no. 7, 2597–2607.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement